Why Do People With Pulmonary TB Always Cheerfully At Night?
, my father suffering from pulmonary TB disease has been taking Tb medicine for 2 months, and almost every night is always feverish or chills, what is it caused by huh? and whether it is the effect of a doctor or what.
Hello Andhika, thank you for asking.
Pulmonary tuberculosis is caused by the bacterium Mycobacterium tuberculosis which attacks various tissues of organs in the body, not only limited to the lungs. One common symptom of tuberculosis is fever or an increase in body temperature at night. This is caused, the bacteria that cause TB are more active at night. Therefore, in someone who is suspected of having tuberculosis, the doctor will ask if there is night sweats. This sweat is one of the body's mechanisms for releasing excess body heat. In addition, the symptoms of course in the form of chronic cough disappear, can be accompanied by bloody cough, and can also be accompanied by weight loss. However, please be aware, that not everyone who has TB will have the typical symptoms as mentioned.
In addition, fever may also be caused by drug effects. Consult this matter with the treating doctor. Generally, doctors will recommend the consumption of heat-lowering drugs such as paracetamol, if the fever is felt very disturbing. If the fever can still be overcome without medication, try to drink lots of water, so that body heat is released through urine.
Please do not stop taking TB medicine in the middle. This is very dangerous for yourself and others who come into contact with patients. Stopping the consumption of drugs before TB is declared cured completely, can cause TB bacteria to become resistant to these drugs. Drug-resistant bacteria can cause patient death. In addition, treatments to eradicate drug-resistant bacteria will become more expensive, complicated, and time-consuming. Even worse, drug-resistant bacteria can be transmitted to others. So that people who are infected are also at risk of being fatal. Therefore, please take medication without breaking up.
Hopefully this answer can help. Regards.